# SDR 99ZZZX320

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Angle
- Condition: Corroded
- Location: Anti Ice Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON RT WING ANTI-ICE DUCT IN LEADING EDGE AREA FSS 545 (DUCT SUPPORT ANGLES).
